American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alexei Poltoratski. Maximal properties of the normalized Cauchy transform. J. Amer. Math. Soc. 16 (2003) 1-17. MR 1937196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joan Mateu, Xavier Tolsa and Joan Verdera. The planar Cantor sets of zero analytic capacity and the local $T(b)$-Theorem. J. Amer. Math. Soc. 16 (2003) 19-28. MR 1937197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia